# SDR UALA2013050203054

- Difficulty date: May 2, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 62,902 hours, 7,303 cycles
- Engine: Pwa PW4056
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861DR
- Part serial: 19
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAS A PITCH OSCILLATION WITH ANY AUTOPILOT IN COMMAND AND MODE SELECTED.   FOUND RT AOA SENSOR FAILED MESSAGE INTERMITTENT IN CRUISE.  REPLACED RT AOA SENSOR IAW AMM.
